# SDR CALA0000673

- Difficulty date: May 11, 2000
- Submitted: May 15, 2000
- Operation: Air carrier
- Aircraft: N72830
- Make and model: Doug DC-9-82
- Aircraft serial: 49490
- Aircraft time: 42,072 hours, 19,905 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND VERTICAL STABILIZER REAR SPAR LOWER ACCESS PANEL CRACKED IN SEVERAL PLACES.  THE CRACKS WERE APPROXIMATELY .5 INCH LONG.  THE CRACKS WERE STOP DRILLED IAW SRM 53-01, FIGURE 2.  DOUBLERS WERE INSTALLED IAW SRM 53-01, FIGURE 1 AND 51-10-3.
